# SDR DALA2023121910381

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,184 hours, 20,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN RH FRAME END FITTING ABOVE CENTER FUEL TANK AT STA 927 CRACK.  THE CRACK FRAME END FITTING AT STA 927 RH REMOVED AND REPLACED AS PER SRM 51-40-02 (0116337)
